# SDR A6WA201442170

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 25,514 hours, 27,706 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THRUST APPLIED RECEIVED IDG NR 2 CAUTION & GEN NR 2 CAUTION MSG.  ABORTED TAKEOFF AT LESS THAN 20 KTS.
